Ibragimov, Gafurjan Ismailovich

Statistics Math-Net.Ru
Total publications: 21
Scientific articles: 21

Number of views:
This page:935
Abstract pages:2956
Full texts:1583
Senior Researcher
Candidate of physico-mathematical sciences
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
Birth date: 29.01.1962
E-mail: , ,
Keywords: differential game, pursuit, evader, optimal control, cost of the game, optimal pursuit time, simultaneous games, optimal mixed strategies, saddle point.


a) The problem of optimality of pursuit time was formulated and solved for the differential game with integral constraints on controls of players on a closed convex subset of $R^n$. It is constructed optimal strategies of players and given formula for finding optimal pursuit time; b) It was considered problems of linear differential games of many pursuers with integral constraints on controls of players. It was obtained sufficient conditions for terminating of the game. In the game with one pursuer this condition becomes necessary one; c) It was investigated zero-sum games in Hilbert space (with N. Yu. Satimov). It was constructed $\varepsilon$-optimal mixed strategies of players and founded value of the game.


Graduated from Faculty of Mathematics of Tashkent State University (TashSU). In 1984 (Department of Differential equations). Ph.D thesis was defended in 1991. A list of my works contains about 40 titles.

Main publications:
  • Ibragimov G. I. A game of optimal pursuit of one object by several // J. Appl. Maths Mechs, 1998, vol. 62, no. 2, p. 187–192.
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1. Bahrom T. Samatov, Gafurjan Ibragimov, Iroda V. Khodjibayeva, “Pursuit-evasion differential games with Grönwall-type constraints on controls”, Ural Math. J., 6:2 (2020),  95–107  mathnet  mathscinet  elib  scopus
2. Odiljon S. Akhmedov, Abdulla A. Azamov, Gafurjan I. Ibragimov, “Four-dimensional brusselator model with periodical solution”, Ural Math. J., 6:1 (2020),  3–15  mathnet  mathscinet  zmath  elib  scopus
3. N. Yu. Satimov, G. I. Ibragimov, “One class of simultaneous pursuit games”, Izv. Vyssh. Uchebn. Zaved. Mat., 2012, 5,  46–55  mathnet  mathscinet; Russian Math. (Iz. VUZ), 56:5 (2012), 39–46  scopus
4. Atamurat Sh. Kuchkarov, Gafurjan I. Ibragimov, “An Analogue of the ${\pi}$-strategy in Pursuit and Evasion Differential Games with many Pursuers on a Surface”, Contributions to Game Theory and Management, 3 (2010),  247–256  mathnet
5. G. I. Ibragimov, B. B. Rikhsiev, “On some sufficient conditions for optimality of the pursuit time in the differential game with multiple pursuers”, Avtomat. i Telemekh., 2006, 4,  16–24  mathnet  mathscinet  zmath; Autom. Remote Control, 67:4 (2006), 529–537  scopus
6. G. I. Ibragimov, “A group pursuit game”, Avtomat. i Telemekh., 2005, 8,  24–35  mathnet  mathscinet  zmath; Autom. Remote Control, 66:8 (2005), 1214–1223  scopus
7. G. I. Ibragimov, “Optimal Pursuit with Countably Many Pursuers and One Evader”, Differ. Uravn., 41:5 (2005),  603–610  mathnet  mathscinet; Differ. Equ., 41:5 (2005), 627–635
8. G. I. Ibragimov, “Problems of Linear Discrete Games of Pursuit”, Mat. Zametki, 77:5 (2005),  707–718  mathnet  mathscinet  zmath; Math. Notes, 77:5 (2005), 653–662  isi  scopus
9. N. Yu. Satimov, G. I. Ibragimov, “On a pursuit problem for discrete games with several participants”, Izv. Vyssh. Uchebn. Zaved. Mat., 2004, 12,  46–57  mathnet  mathscinet  elib; Russian Math. (Iz. VUZ), 48:12 (2004), 43–54
10. G. I. Ibragimov, “An $n$-person differential game with integral constraints on the controls of the players”, Izv. Vyssh. Uchebn. Zaved. Mat., 2004, 1,  48–52  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 48:1 (2004), 45–49
11. G. I. Ibragimov, “Collective Pursuit with Integral Constraints on the Controls of Players”, Mat. Tr., 6:2 (2003),  66–79  mathnet  mathscinet  zmath; Siberian Adv. Math., 14:2 (2004), 14–26
12. G. I. Ibragimov, “A Game Problem on a Closed Convex Set”, Mat. Tr., 4:2 (2001),  96–112  mathnet  mathscinet  zmath; Siberian Adv. Math., 12:3 (2002), 16–31
13. G. I. Ibragimov, “On a Multiperson Pursuit Problem with Integral Constraints on the Controls of the Players”, Mat. Zametki, 70:2 (2001),  201–212  mathnet  mathscinet  zmath  elib; Math. Notes, 70:2 (2001), 181–191  isi
14. G. I. Ibragimov, “Convergence of a double Dirichlet series in a product of closed polygons”, Izv. Vyssh. Uchebn. Zaved. Mat., 1988, 10,  76–79  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 32:10 (1988), 118–122
15. G. I. Ibragimov, “Representation of analytic functions in a closed polydomain by Dirichlet series”, Sibirsk. Mat. Zh., 29:2 (1988),  194–199  mathnet  mathscinet  zmath; Siberian Math. J., 29:2 (1988), 315–319  isi
16. G. I. Ibragimov, “Representation of analytic functions of two variables by Dirichlet series in the product of half planes”, Izv. Vyssh. Uchebn. Zaved. Mat., 1986, 8,  13–22  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 30:8 (1986), 15–25
17. G. I. Ibragimov, “The problem of choice of an optimal dynamical series with a limited lifetime of goods”, Upravliaemie systemy, 1984, 24,  30–34  mathnet  mathscinet  zmath
18. V. L. Beresnev, G. I. Ibragimov, Yu. A. Kochetov, “Algorithm for the solution of a problem of optimal choice of a dynamic series of goods”, Upravliaemie systemy, 1984, 24,  3–19  mathnet  mathscinet  zmath
19. G. I. Ibragimov, “The growth of functions that are defined by multiple Dirichlet series”, Izv. Vyssh. Uchebn. Zaved. Mat., 1973, 7,  32–40  mathnet  mathscinet  zmath
20. G. I. Ibragimov, “Mean values of entire functions of two complex variables that are represented by Dirichlet series”, Izv. Vyssh. Uchebn. Zaved. Mat., 1972, 6,  36–40  mathnet  mathscinet  zmath
21. G. I. Ibragimov, “On the completeness of subsystems of Faber polynomials on curves in the complex plane”, Mat. Sb. (N.S.), 65(107):1 (1964),  3–17  mathnet  mathscinet  zmath

Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022